# SDR ODAR018H

- Difficulty date: February 14, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N19DA
- Make and model: Beech B100
- Aircraft serial: BE87
- Engine: Garrtt TPE3316251M
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 50810323
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TORQUE KNEE FAILED AT UPPER PIVOT PIN.  TORQUE KNEE WAS FOUND WITH SECTION MISSING ON INBOARD HALF AND BROKEN ON OUTBOARD SIDE.  CRACKS WENT THROUGH GREASE FITTING HOLES IN BOTH CASES.  GREASE FITTINGS WERE BOTH LOST.  POSSIBLY CAUSED BY EXCESSIVE SIDE LOAD.  TORQUE KNEE WOULD BE STRONGER IF THERE WERE NO GREASE FITTINGS IN IT.  PUT GREASE FITTINGS IN PIVOT PIN ENDS.
